Advertisement

Mathematische Annalen

, Volume 187, Issue 1, pp 77–84 | Cite as

Verbände stetiger Funktionen und kettenwertige Homomorphismen

  • P. Brucker
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Heider, L. J.: A characterization of function-lattices, Duke Math. J.23, 297–301 (1956).Google Scholar
  2. 2.
    Jensen, G. A.: Characterizations of the lattice of all real-valued continuous functions on a completely regular space, Dissertation, Purdue University (1966).Google Scholar
  3. 3.
    Mrowka, S., Shore, S. D.: Structures of continuous functions V: On homomorphisms of structures of continuous functions with O-dimensional compact domain, Indag. Math.27, 92–94 (1965).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • P. Brucker
    • 1
  1. 1.Fachbereich Wirtschaftswissenschaft d. UniversitätRegensburg 2

Personalised recommendations